Yield Functions for Porous Materials with Cubic Symmetry Using Different Definitions of Yield
McElwain, Sean, Roberts, Anthony, & Wilkins, Andy (2006) Yield Functions for Porous Materials with Cubic Symmetry Using Different Definitions of Yield. Advanced Engineering Materials, 8(9), pp. 870-876.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Pure Mathematics not elsewhere classified (010199)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||17 Jun 2009 13:49|
|Last Modified:||29 Feb 2012 13:21|
Repository Staff Only: item control page